MAUDE Adverse Event Report: UNKNOWN ROTAREX; THROMBECTOMY & ATHERECTOMY

UNKNOWN ROTAREX; THROMBECTOMY & ATHERECTOMY
Catalog Number 80206
Medical Device Problem Codes Entrapment of Device (1212); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: the medical device manufacturer (d3) and manufacturing location (g1) for the straub product was selected as unknown due to system limitations.The correct medical device manufacturer and manufacturing location are straub medical us.H10: as the lot number for the device was not provided, a review of the device history records could not be performed.The return of the sample is pending.The investigation of the reported event is currently underway.H10: d4 (expiry date: 03/2026).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device pending return.
 
Event or Problem Description
It was reported during a recanalization procedure, the catheter allegedly had low aspiration.It was further reported that the guidewire was allegedly stuck in the stent strat and was ripped by the spinning catheter.Reportedly, guidewire parts could be retrieved completely.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: the medical device manufacturer (d3) and manufacturing location (g1) for the straub product was selected as unknown due to system limitations.The correct medical device manufacturer and manufacturing location are straub medical us.H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.H11: d4 (medical device lot number), h6 (method).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Event or Problem Description
It was reported during a recanalization procedure, the aspiration of the device allegedly missed.It was further reported that the guidewire was allegedly stuck in the stent strat and was ripped by the spinning catheter.Reportedly, guidewire parts could be retrieved completely.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: the medical device manufacturer (d3) and manufacturing location (g1) for the straub product was selected as unknown due to system limitations.The correct medical device manufacturer and manufacturing location are straub medical us.H10: manufacturing review: a manufacturing review was conducted and there was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the sample was returned for evaluation.During physical investigation the catheter had no tension on a tip and there was no rotation with the hand magnet.No visible damage was observed initially.The test guidewire passed with a slight resistance.After flushing tension on the tip was observed and lower aspiration was achieved.The deformation of the guidewire stopper was observed which resulted in lower aspiration level.However, the investigation is confirmed for the mechanical jam and its not confirmed for the entrapment of the device.A clear root cause could not be identified but a blockage of the catheter represents a known inherent risk.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ROTAREX
Common Device Name
THROMBECTOMY & ATHERECTOMY
Manufacturer (Section D)
UNKNOWN
BR 
Manufacturer (Section G)
UNKNOWN
BR  
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key17597853
Report Number3008439199-2023-00136
Device Sequence Number7570226
Product Code MCW
UDI-Device Identifier07640142810353
UDI-Public(01)07640142810353
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K211738
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number80206
Device Lot Number230521
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/27/2023
Supplement Date Received by Manufacturer10/26/2023
11/02/2023
Initial Report FDA Received Date08/22/2023
Supplement Report FDA Received Date11/01/2023
11/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown